# SDR CA961009002

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Connector
- Part number: UG88CU
- Condition: Wrong Part
- Location: Adf Sense Ant
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UNAPPROVED BNC CONNECTOR USED TO CONNECT SENSE ANTENNA COAX TO REAR OF ADF TRAY. BNC CONNECTOR ALSO MODIFIED TO ADAPT TO COAX DIAMETER.
